MathSciNet Relay Station
MathSciNet bibliographic data
MR2407303 46A70 (40A05 46A35)
Gürdal, M. On ideal convergent sequences in 2-normed spaces. Thai J. Math. 4 (2006), no. 1, 85–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement